Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Causally pathological space-times are physically relevant.

Hubeny, Veronika E. and Rangamani, Mukund and Ross, Simon F. (2005) 'Causally pathological space-times are physically relevant.', International journal of modern physics D., 14 (12). pp. 2227-2232.

Abstract

We argue that in the context of string theory, the usual restriction to globally hyperbolic space–times should be considerably relaxed. We exhibit an example of a space–time which only satisfies the causal condition, and so is arbitrarily close to admitting closed causal curves, but which has a well-behaved dual description, free of paradoxes.

Item Type:Article
Full text:(NA) Not Applicable
Download PDF (arXiv version)
(96Kb)
Status:Peer-reviewed
Publisher Web site:http://dx.doi.org/10.1142/S0218271805007760
Publisher statement:Electronic version of an article published as International Journal of Modern Physics D, 14, 12, 2005, 2227-2232, DOI: 10.1142/S0218271805007760 © copyright World Scientific Publishing Company http://www.worldscientific.com/worldscinet/ijmpd
Date accepted:No date available
Date deposited:No date available
Date of first online publication:December 2005
Date first made open access:No date available

Save or Share this output

Export:
Export
Look up in GoogleScholar